# SDR AUS20040291

- Difficulty date: April 22, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Part time: 18,148 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING STRUCTURE CONTAINED LEVEL 3 CORROSION IN THE FOLLOWING AREAS: CORROSION FOUND ON FORWARD FACE OF FORWARD MAIN SPAR AT RIB STATION 129752. ACCESS PANEL Z536FB MOUNTING FLANGE HAD EVIDENCE  OF SURFACE AND DEEPER CORROSION AT RIB 11974-12795. FORWARD FACE OF LT SPAR HAS CORROSION AT STATION 11460. CORROSION FOUND ON FORWARD FACE OF MAIN SPAR AT WING STATION  106505 LT OB AILERON TAB HINGE ARM EXFOLIATION CONTAINED.
